Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On covering mappings on solenoids


Authors: Janusz J. Charatonik and Patricia Pellicer Covarrubias
Journal: Proc. Amer. Math. Soc. 130 (2002), 2145-2154
MSC (2000): Primary 54F15
Published electronically: December 20, 2001
MathSciNet review: 1896052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Covering mappings on the dyadic solenoid are studied. Some results stated by Zhou Youcheng (2000) are discussed in a more detailed way by indicating certain inaccuracies in their proofs. These are either corrected or supplemented, or else suitable counterexamples are constructed. Some open questions are asked and connections with related results are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F15

Retrieve articles in all journals with MSC (2000): 54F15


Additional Information

Janusz J. Charatonik
Affiliation: Mathematical Institute, University of Wrocław, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland – and – Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, Ciudad Universitaria, 04510 México, D. F., México
Email: jjc@matem.unam.mx

Patricia Pellicer Covarrubias
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, Ciudad Universitaria, 04510 México, D. F., México
Email: pellicer@matem.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06296-7
PII: S 0002-9939(01)06296-7
Keywords: Continuum, covering mapping, homotopic, inverse limit, solenoid
Received by editor(s): November 30, 2000
Received by editor(s) in revised form: January 30, 2001
Published electronically: December 20, 2001
Communicated by: Alan Dow
Article copyright: © Copyright 2001 American Mathematical Society